# SDR GTIA040347

- Difficulty date: April 9, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT PIT DOOR BEAM WEB STIFFENER STATION 1174 HAS CORROSION.  FABRICATED STIFFENER.  (M)
